It must be so worrying for you both but it's a very treatable condition. Assume she's been prescribed Levothyroxine? Hopefully they said to take it at least 1 hour before food or two hours after aa it needs to be absorbed on an empty stomach.
To get her body used to it they will start on a small dose and gradually increase if necessary. Normally you take a dose for a couple of months, have a blood test and increase if necessary.
Thyroid meds don't work like paracetamol, it takes months before you get back to normal once you're on the right dose. But you get better and better week on week
While you're ramping up dose she may feel worse initially but stick with it and she will feel better.
There are some vitamins where being hypo can mean that you're deficient. Its good to get these tested and take supplements; look at ferritin, b12 and folate (Grey Goose or Clutter are good on this stuff)
While you're get to the right dose your hormones can be up the Creek a bit. If she's pubescent you may find that her hormonally challenged times are worse. Again these will get better once she's on the right dose
Hope that helps. Above all don't worry, it's very treatable and she will be completely normal once she has been properly medicated.